The Open UniversitySkip to content
 

Multiple deletion measures and conditional influence in regression model

Wang, Dong Q. and Critchley, F. (2000). Multiple deletion measures and conditional influence in regression model. Communications in Statistics - Theory and Methods, 29(11) pp. 2391–2404.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1080/03610920008832612
Google Scholar: Look up in Google Scholar

Abstract

The joint effect of the deletion of the ith and jih cases is given by Gray and Ling (1984), they discussed the influence measures for influential subsets in linear regression analysis. The present paper is concerned with multiple sets of deletion measures in the linear regression model. In particular we are interested in the effects of the jointly and conditional influence analysis for the detection of two influential subsets.

Item Type: Journal Article
Copyright Holders: 2000 Marcel Dekker, Inc.
ISSN: 0361-0926
Keywords: linear regression; influence analysis; conditional influence; multifile sets of deletion measures and multivariate regression
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 23868
Depositing User: Sarah Frain
Date Deposited: 05 Apr 2011 15:24
Last Modified: 05 Apr 2011 15:24
URI: http://oro.open.ac.uk/id/eprint/23868
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk